# SDR 2003FA0000202

- Difficulty date: February 5, 2003
- Submitted: March 4, 2003
- Operation: General aviation
- Aircraft: N907FS
- Make and model: Cirrus SR20
- Aircraft serial: 1030
- Engine: Cont IO360E
- System (JASC): 8500 · Engine (Reciprocating)
- Part: Crankcase
- Part number: 653688
- Condition: Cracked
- Location: Engine
- Part time: 1,100 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

A SLIGHT OIL LEAK COMING FROM THE FRONT RIGHT SECTION OF THE ENGINE WAS FOUND TO BE A CRACKED CASE.  REMOVED NR 1 ALTERNATOR AND DYE CHECKED THE AREA.  FOUND A 6 INCH CRACK ON THE ALTERNATOR MOUNTING FLANGE STARTING ON THE ALTERNATOR MOUNTING FLANGE THROUGH BOLT.  THIS ENGINE WAS REPLACED.
